Change search
ReferencesLink to record
Permanent link

Direct link
Directed trees in a string, real polynomials with triple roots, and chain mails
KTH, Superseded Departments, Mathematics.
2004 (English)In: Discrete & Computational Geometry, ISSN 0179-5376, E-ISSN 1432-0444, Vol. 32, no 3, 373-382 p.Article in journal (Refereed) Published
Abstract [en]

This paper starts with an observation that two infinite series of simplicial complexes, which a priori do not seem to have anything to do with each other, have the same homotopy type. One series consists of the complexes of directed forests on a double directed string, while the other one consists of Shapiro-Welker models for the spaces of hyperbolic polynomials with a triple root. We explain this coincidence in the more general context by finding an explicit homotopy equivalence between complexes of directed forests on a double directed tree, and doubly disconnecting complexes of a tree.

Place, publisher, year, edition, pages
2004. Vol. 32, no 3, 373-382 p.
National Category
Mathematics Computer Science
URN: urn:nbn:se:kth:diva-40545DOI: 10.1007/s00454-004-2906-4ISI: 000223650400006ScopusID: 2-s2.0-4744346495OAI: diva2:441590
QC 20110916Available from: 2011-09-16 Created: 2011-09-16 Last updated: 2011-09-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Kozlov, Dimitrij
By organisation
In the same journal
Discrete & Computational Geometry
MathematicsComputer Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link